MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health professional reported that during an intraocular lens (iol) implant surgery, there was a coating of the lens.The lens did come into contact with the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
The lens was returned cut into three pieces in a vial of liquid.A "film" was not observed.A qualified cartridge was indicated.No other associated products were provided.It is unknown if qualified products were used.The root cause for the reported complaint could not be determined.It is unclear what was meant by the report of "coating of the lens occurred".No film was observed on the three returned iol pieces.Clarification for the reported event has not been provided by the reporter.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11855257
Report Number1119421-2021-01068
Device Sequence Number19087972
Product Code MFK
UDI-Device Identifier00380652357715
UDI-Public00380652357715
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.190
Device Lot Number15049985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D